# SDR AALA201909279004

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 13,962 hours, 6,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240006
- Part serial: RFM25759
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R2 DOOR DAMPNER HAS LOW PRESSURE. SERVICED R2 DOOR DAMPNER TO CORRECT PRESSURE IAW AMM 52-10-00.
